# SDR EIAA980131

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Bs 1241
- Part time: 72,724 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING 'C5/D' CHECK INSPECTION, LT WING WHEEL WELL BS 1241 CANTED B/K CRACKED AT LT UPPER CORNER LBL 90 AT TRIM AIR DUCT CUT-OUT.  PANEL REPLACED IAW SB 747-53-2329.  (X)
